Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 386030, 6 pages
http://dx.doi.org/10.1155/2014/386030
Research Article

A Globally Convergent Matrix-Free Method for Constrained Equations and Its Linear Convergence Rate

1School of Mathematics and Statistics, Zaozhuang University, Shandong 277160, China
2School of Mathematics and Statistics, Zhejiang University of Finance and Economics, Hangzhou 310018, China

Received 24 January 2014; Accepted 8 May 2014; Published 19 May 2014

Academic Editor: Vladimir Danilov

Copyright © 2014 Min Sun and Jing Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer, 1990.
  2. A. J. Wood and B. F. Wollenberg, Power Generation, Operation, and Control, John Wiley and Sons, New York, NY, USA, 1996.
  3. K. Meintjes and A. P. Morgan, “A methodology for solving chemical equilibrium systems,” Applied Mathematics and Computation, vol. 22, no. 4, pp. 333–361, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Qi, X. J. Tong, and D. H. Li, “Active-set projected trust-region algorithm for box-constrained nonsmooth equations,” Journal of Optimization Theory and Applications, vol. 120, no. 3, pp. 601–625, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Ulbrich, “Nonmonotone trust-region methods for bound-constrained semismooth equations with applications to nonlinear mixed complementarity problems,” SIAM Journal on Optimization, vol. 11, no. 4, pp. 889–917, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  7. C. Wang, Y. Wang, and C. Xu, “A projection method for a system of nonlinear monotone equations with convex constraints,” Mathematical Methods of Operations Research, vol. 66, no. 1, pp. 33–46, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Ma and C. Wang, “Modified projection method for solving a system of monotone equations with convex constraints,” Journal of Applied Mathematics and Computing, vol. 34, no. 1-2, pp. 47–56, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Yu, J. Lin, J. Sun, Y. Xiao, L. Liu, and Z. Li, “Spectral gradient projection method for monotone nonlinear equations with convex constraints,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2416–2423, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Zheng, “A new projection algorithm for solving a system of nonlinear equations with convex constraints,” Bulletin of the Korean Mathematical Society, vol. 50, no. 3, pp. 823–832, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. La Cruz and M. Raydan, “Nonmonotone spectral methods for large-scale nonlinear systems,” Optimization Methods & Software, vol. 18, no. 5, pp. 583–599, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Zhang and W. Zhou, “Spectral gradient projection method for solving nonlinear monotone equations,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 478–484, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Cheng, “A PRP type method for systems of monotone equations,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 15–20, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Zhang, W. Zhou, and D.-H. Li, “A descent modified Polak-Ribière-Polyak conjugate gradient method and its global convergence,” IMA Journal of Numerical Analysis, vol. 26, no. 4, pp. 629–640, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. La Cruz, J. M. Martínez, and M. Raydan, “Spectral residual method without gradient information for solving large-scale nonlinear systems of equations,” Mathematics of Computation, vol. 75, no. 255, pp. 1429–1448, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet